MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA SYRINGE; PISTN SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 3 ML BD INTEGRA SYRINGE; PISTN SYRINGE
Catalog Number 305283
Health Effect - Clinical Code No Information (3190)
Date of Event 04/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the needle failed to retract with a 3 ml bd integra¿ syringe.The following information was provided by the initial reporter: safety integra needle failed to retract into integra syringe as it is designed to do.Left an exposed sharp needle.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review could not be performed as lot number was unknown.

Brand Name
3 ML BD INTEGRA SYRINGE
Common Device Name
PISTN SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8541246
Report Number1213809-2019-00463
Device Sequence Number18924325
Product Code MEG
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305283
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;